Previous |  Up |  Next


Title: Continua structured by families of simple closed curves (English)
Author: Vobach, Arnold R.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 2
Year: 1968
Pages: 195-210
Summary lang: English
Category: math
MSC: 54.55
idZBL: Zbl 0162.27101
idMR: MR0227946
DOI: 10.21136/CMJ.1968.100826
Date available: 2008-06-09T13:36:36Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Anderson R. D.: Homeomorphisms of $2$-dimensional continua in General Topology and its Relations to Modern Analysis and Algebra.Proceedings of the Prague Symposium, 1961; Publishing House of the Czechoslovak Academy of Sciences, Prague. MR 0141096


Files Size Format View
CzechMathJ_18-1968-2_2.pdf 2.407Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo